Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Homotopy theory of rings and algebraic $K$-theory


Author: S. M. Gersten
Journal: Bull. Amer. Math. Soc. 77 (1971), 117-119
MSC (1970): Primary 13D15, 16A54, 18F25
MathSciNet review: 0288164
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 13D15, 16A54, 18F25

Retrieve articles in all journals with MSC (1970): 13D15, 16A54, 18F25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12626-5